# SDR GTIA2025061638957

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 16,507 hours, 7,020 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAS REPORTED SMELLING FUMES/ODOR DESCENDING THROUGH TEN THOUSAND FEET-ACCOMPLISHED T/S OF ODOR OR FUME SOURCE IAW TSM 05-50-00-810-831-A NO DEFECTS NOTED AT THIS TIME A/C OK FOR SERVICE MOC 119918
